# SDR S9BA2008028

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 19,183 hours, 29,417 cycles
- Propeller: Hartzl HCB3T*
- System (JASC): 6111 · Propeller Blade Section
- Part: Counterweight
- Part number: B3007
- Condition: Loose
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER BLADE NR 3 COUNTER WEIGHT LOOSE.  BOTH MOUNTING BOLTS WERE INSTALLED WITH LOCKING PINS.  REMOVED AND REPLACED PROPELLER.  SENDING PROPELLER TO REPAIR STATION FOR EVALUATION.  INSPECTED ALL AIRCRAFT IN FLEET FOR LOOSE PROPELLER WEIGHTS.  NONE FOUND.  PROPELLER WAS RETURNED FROM PROP SHOP AND FOUND WEIGHTS WERE UNDER TORQUE.
